Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Tome 92 (1988) no. 7, pp. 11-22
Cet article a éte moissonné depuis la source Numdam
@article{ASCFPA_1988__92_7_11_0,
author = {Angulo Ib\'a\~nez, J. M. and Guti\'errez J\'aimez, R.},
title = {Parametric dependence of the solution processes on the coefficients in {McShane's} stochastic integral equation systems},
journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
pages = {11--22},
year = {1988},
publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
volume = {92},
number = {7},
zbl = {0666.60054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASCFPA_1988__92_7_11_0/}
}
TY - JOUR AU - Angulo Ibáñez, J. M. AU - Gutiérrez Jáimez, R. TI - Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems JO - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications PY - 1988 SP - 11 EP - 22 VL - 92 IS - 7 PB - UER de Sciences exactes et naturelles de l'Université de Clermont UR - http://geodesic.mathdoc.fr/item/ASCFPA_1988__92_7_11_0/ LA - en ID - ASCFPA_1988__92_7_11_0 ER -
%0 Journal Article %A Angulo Ibáñez, J. M. %A Gutiérrez Jáimez, R. %T Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems %J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications %D 1988 %P 11-22 %V 92 %N 7 %I UER de Sciences exactes et naturelles de l'Université de Clermont %U http://geodesic.mathdoc.fr/item/ASCFPA_1988__92_7_11_0/ %G en %F ASCFPA_1988__92_7_11_0
Angulo Ibáñez, J. M.; Gutiérrez Jáimez, R. Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Tome 92 (1988) no. 7, pp. 11-22. http://geodesic.mathdoc.fr/item/ASCFPA_1988__92_7_11_0/